# SDR 95ZZZX3075

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- Engine: Cont TSIO520VB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Valve
- Part number: 47090813
- Condition: Deteriorated
- Location: Wastegate
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO ENGINE OVERBOOST.  FOUND TOP SECTION OF BUTTERFLY VALVE WARPED DUE TO HEAT.  FOUND THAT ON WASTEGATES OVERHAULED USING CONTINUED TIME VALVES, THIS OFTEN HAPPENS ALONG WITH VARING MANIFOLD PRESSURE.  ON COMPONENTS WITH NEW VALVES INSTALLED AT OVERHAUL, NO PROBLEMS ARE NOTED THROUGH THE LIFE OF THE COMPONENT - 2100 HRS.
